Join the 'Cycle' group to help and get support from people like you.
We found 155 questions associated with the 'Cycle' topic.
Posted 1 day 16 hours ago by wmoloko • 1 answer
When I started taking my first depo shot in May i had to go back for my second shot, I didn't cause the side effects were driving me up the wall. emotions, i cried for no reason and i fought with my boyfriend almost all the time, headaches,discharge,my appetite changed and I started to gain ...
Posted 2 days 22 hours ago by gringo1204 • 1 answer
I just had sex with my girlfriend and I used a condom that also had spermicidal lube on it, she is currently on the 13th day of her cycle, what are the chances that she might be pregnant? She used to be on the pill but got off it a month and a half ago, thank you beforehand for your answers.
Posted 2 days 11 hours ago by Nicto77 • 0 answers
... prescription of pills till Thursday... should I wait until Sunday to start the new pack? Will I have another period this month?
Posted 19 days ago by Firefighter562 • 2 answers
It's been 2 months with skyla. I haven't stopped bleeding or spotting. I have severe cramps during my entire cycle. Anytime I workout or use my abdominal muscles I always get cramping. As I am a firefighter I workout extremely hard multiple times a week. Can this have displaced my IUD? I ...
Posted 10 days ago by lisagonzales • 0 answers
Posted 17 May 2016 by laureniacono • 1 answer
I was prescribed this medication today because I have ovarian cysts and haven't had a cycle in 51 days. I went to my gyno today and not only do I have the cysts but apparently I have a stuck corpus luteum on my left ovary. Will this medication work? I'm miserable. I have all the symtoms ...
Posted 17 days ago by Kendra_88 • 1 answer
... before btw. I am just wondering since you keep it in for 21 days and leave it out for 7 and my cycle is now 41 days will my body get use to the nuva ring cycle? Or will I not get my period still til the 41 day of my cycle?
Posted 17 Nov 2016 by 102916 • 1 answer
On the 7th day of my cycle I had sex and we noticed the condom had slipped and came off. We freaked out and I got the pill about 16 hours after. I'm not even sure if anything went in me but I took it to be safe. I had side effects starting about 2 days after taking it. Last week around when ...
Posted 17 Nov 2016 by tkayholden • 0 answers
Hi! So I put in my NuvaRing about 2 weeks after my period ended. Am I protected after 7 days even if I put it in kind of at a random point in my cycle? Thanks!
Posted 15 Nov 2016 by 15561aguilar • 1 answer
I took Plan B on the 11th of October and 7 days later I experienced dark bleeding for two days. Then on my expected period time I had a 3 day period that was light and short compared to my other cycles. However about 11 days after my period I'm experiencing pms symptoms like I'm going to ...
Posted 18 Nov 2016 by sheshe9191 • 0 answers
Posted 15 Nov 2016 by Cloudytuesday9 • 0 answers
I started a low estrogen pack of bc, it is 28 days with only 4 placebo pills. I started on a Sunday and this was the last day of my period. I have read that it is better to start before your cycle but my doctor did not tell me this, is that an issue? Also: I normally get my period every 20 days, ...
Posted 13 Nov 2016 by alannabarnett • 0 answers
I experienced some unexpected lactation that was followed within 24 hours by vaginal bleeding, and my last menstrual cycle ended approximately 8 days ago, and I've been back on birth control (larin 1/20) pills for 6 days. I'm under 25 years old and have not been sexually active in over 11 ...
Posted 29 Oct 2016 by maureen78 • 1 answer
I am a 38 year old woman with a fairly regular cycle. My last period began on 10/12, and I had an accident on 10/19 potentially causing some sperm to enter me. I waited to take Plan B (stupidly) until 10/23 as a last ditch effort to prevent a pregnancy. (I know it's most effective up to 72 ...
Posted 3 Nov 2016 by Lohannakuniz • 0 answers
I started the ortho evra patch yesterday, it is my first time ever using birth control, and I put in on on the start day of my period, my period is very heavy today and I'm not concerned at all I was just wondering if the patch will stop my period or if it is supposed to?